U.S. doctors online nowAsk doctors free
A 37-year-old female asked:

I am taking loveanox and i have knots on my stomach can you give shots where the knots are?

1 doctor answer2 doctors weighed in
Dr. Kenneth Smith
Internal Medicine 32 years experience
Lovenox (enoxaparin): Knots on stomach are small hemorages caused by local effect of lovenox (enoxaparin). Would not put needle into area as it could cause bleeding to progress. Also could introduce infection into hematoma generating a potential abscess. Bacteria can move through tract left by needle. If this should occur may require surgical debridment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 13, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.